# SDR A6WA200840138

- Difficulty date: February 25, 2008
- Submitted: April 10, 2008
- Operation: Air carrier
- Aircraft: N435AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7724
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Damaged
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG FIXED DOOR FOUND WORN ON LT END SECTION.  REPAIRED IAW REO 601R-52-82-034 SHEET 1 THROUGH 4.  (M)
